Relations between cohomology groups in a complex.
Commentarii mathematici Helvetici, Tome 21 (1948), pp. 302-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1948__21_138949,
author = {Samuel Eilenberg},
title = {Relations between cohomology groups in a complex.},
journal = {Commentarii mathematici Helvetici},
pages = {302--320},
year = {1948},
volume = {21},
zbl = {0031.18103},
url = {http://geodesic.mathdoc.fr/item/CMH_1948__21_138949/}
}
Samuel Eilenberg. Relations between cohomology groups in a complex.. Commentarii mathematici Helvetici, Tome 21 (1948), pp. 302-320. http://geodesic.mathdoc.fr/item/CMH_1948__21_138949/